# SDR CA010301009

- Difficulty date: January 22, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 24,271 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod End
- Part number: 83232036001
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A LOUD NOISE FROM THE FLOOR AREA DURING FLIGHT. MAINTENANCE INVESTIGATION REVEALED A BROKEN LT NOSE LANDING GEAR AFT DOOR ACTUATING ROD. THE ROD END WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
